# SDR GTIA2023121137685

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N980NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11331
- Aircraft time: 2,672 hours, 1,119 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORT OF FUEL ODOUR /FUMES IN AFT GALLEY AREA DURING DECENT.  BLEEDS/PACKS ON NO ECAM MESSAGES-PERFORMED FUME EVENT PROCEDURE IAW AMM 05-50-00-810-831-A.  NO ODOURS NOTED A/C RETURNED TO SVC.
